# SDR WVER2019032503

- Difficulty date: March 14, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 39,187 hours, 29,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180735
- Condition: Gouged
- Location: Pax Door
- Part time: 39,187 hours, 29,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE (DOOR SIDE) MULTIPLE LUGS ARE GOUGED STARTING FROM AFT LUG GOING FORWARD LUGS, 4,6,16,17,21,22,23, AND 27 ARE DAMAGED.
